# SDR C2XA09IA154

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 23,543 hours, 21,976 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRP - FLIGHT 2820 - DURING FLIGHT THE CREW REPORTED A BLEED TWO LEAK.  THE AIRCRAFT DIVERTED TO CRP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BLEED O-RINGS FORWARD OF THE GROUND START CONNECTION, OPERATIONALLY & LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
